# SDR CALA2024041601091

- Difficulty date: April 8, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T50197
- Condition: Corroded
- Location: Bs 522, Rbl29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC, CORROSION AT NUTPLATE ON INTERCOASTAL F.S. 522 RBL 29. REMOVED AND REPLACED INTERCOSTAL @ F.S 522 RBL 29 IAW B767-300 SRM 51-40-02 PAR 7 AND COMPLIED WITH AMES DOC 47609FAB03 REV IR AND UNITED EC/RA 5330-07214.
